Carleman estimates for anisotropic elliptic operators with jumps at an interface

Abstract : We consider a second-order selfadjoint elliptic operator with an anisotropic diffusion matrix having a jump across a smooth hypersurface. We prove the existence of a weight-function such that a Carleman estimate holds true. We moreover prove that the conditions imposed on the weight function are sharp.
Type de document :
Article dans une revue
Anal. PDE, 2013, 6 (7), pp.1601-1648. 〈10.2140/apde.2013.6.1601〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00546869
Contributeur : Jérôme Le Rousseau <>
Soumis le : dimanche 14 avril 2013 - 09:47:28
Dernière modification le : jeudi 21 mars 2019 - 14:29:39
Document(s) archivé(s) le : lundi 3 avril 2017 - 04:54:54

Fichiers

jlr-nl.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Jérôme Le Rousseau, Nicolas Lerner. Carleman estimates for anisotropic elliptic operators with jumps at an interface. Anal. PDE, 2013, 6 (7), pp.1601-1648. 〈10.2140/apde.2013.6.1601〉. 〈hal-00546869v2〉

Partager

Métriques

Consultations de la notice

672

Téléchargements de fichiers

447